# SDR 29GA202111700001

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLIGHT 122 SJU/STX DURING APPROACH MAIN HYDRAULIC PRESSURE LOSSS IN RIGHT GEAR. (EMERGENCY DECLARED QRH DRIVEN) CORRECTIVE ACTION: PERFORMED HYDRAULIC SYSTEM OPERATIONAL CHECK AND FOUND WORKING PROPERLY.
